Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On Hilbert's inequality in $n$ dimensions


Authors: N. G. de Bruijn and Herbert S. Wilf
Journal: Bull. Amer. Math. Soc. 68 (1962), 70-73
MathSciNet review: 0176015
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10726-5